# SDR UALA2011062703133

- Difficulty date: June 25, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 34,614 hours, 14,187 cycles
- Engine: Iae V2522A5
- System (JASC): 2330 · Entertainment System
- Part: Multiplexer
- Part number: RDAX13012E
- Part serial: 67
- Condition: Malfunctioned
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR IN CABIN, NOT VISIBLE, ODOR REPORTED FIRST IN AFT CABIN, RESULTING IN A DIVERSION.  RAN COFFEEMAKERS, OVENS AND INSPECTED GALLEY AREAS, NO DEFECTS FOUND. CIRCUIT BREAKER PANELS COOL TO TOUCH, NOTED RESIDUAL SMOKE ODOR NEAR SEATS 34ABC & PCU'S AT THESE SEATS ARE INOPERATIVE, PES MUSIC WILL NOT TEST PER AMM, SUSPECT SEB AT 34ABC, DEFERRED PAX AUDIO SYS PER MEL 2522AE, NO OTHER DEFECTS NOTED. REPLACED SEB MR23462 AT SEAT 34ABC AFTER SEAT PCU'S WORKED BUT NO AUDIO, REPLACED MAIN MULTIPLEXER PER AMM. ALL AUDIO OP CHECKED GOOD.
